RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1995, Volume 345, Number 6, Pages 740–742 (Mi dan4247)  

MATHEMATICS

On double waves of equations with three independent variables

S. V. Meleshko

Institute of Theoretical and Applied Mechanics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Full text: PDF file (286 kB)

Bibliographic databases:
UDC: 517.944+519.46
Presented: А. Ф. Сидоров
Received: 07.12.1993

Citation: S. V. Meleshko, “On double waves of equations with three independent variables”, Dokl. Akad. Nauk, 345:6 (1995), 740–742

Citation in format AMSBIB
\Bibitem{Mel95}
\by S.~V.~Meleshko
\paper On double waves of equations with three independent variables
\jour Dokl. Akad. Nauk
\yr 1995
\vol 345
\issue 6
\pages 740--742
\mathnet{http://mi.mathnet.ru/dan4247}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1375531}
\zmath{https://zbmath.org/?q=an:0888.35023}


Linking options:
  • http://mi.mathnet.ru/eng/dan4247
  • http://mi.mathnet.ru/eng/dan/v345/i6/p740

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:6
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020